Gregorio Falqui
Publications and Preprints 2001/2013

  1. R. Camassa, S. Chen, G. Falqui, G. Ortenzi and M. Pedroni Topological selection in stratified fluids: an example from air-water systems. In press in J. Fluid Mech.
  2. R. Camassa, G. Falqui, G. Ortenzi and M. Pedroni On variational formulations and conservation laws for incompressible 2D Euler fluids Journal of Physics: Conference Series, to appear (PMNP 13)
  3. R. Camassa, S. Chen, G. Falqui, G. Ortenzi and M. Pedroni Effects of inertia and stratification in incompressible ideal fluids: pressure imbalances by rigid confinement J. Fluid Mech. (2013), vol. 726, pp. 404-438
  4. A. Chervov, G. Falqui, V. Rubtsov, A. Silantyev, Algebraic properties of Manin matrices II: q-analogues and integrable systems arXiv:1210.3529 In press in Adv. Appl. Math.
  5. R. Camassa, S. Chen, G. Falqui, G. Ortenzi and M. Pedroni An inertia paradox for incompressible stratified Euler Fluids. J. Fluid. Mech. 695 330-34 (2012)
  6. G. Falqui, P. Lorenzoni, Exact Poisson pencils, tau-structures and topological hierarchies. Physica D, 241 2178-2187 (2012). ArXiv:1106.1546 .
  7. G. Falqui, M. Pedroni, Poisson Pencils, Algebraic Integrability, and Separation of Variables Regular and Chaotic Dynamics, 16, 223-244 (2011)
  8. A. Chervov, G. Falqui, L. Rybnikov, Limits of Gaudin algebras, quantization of bending flows, Jucys--Murphy elements and Gelfand--Tsetlin bases. Lett. Math. Phys. 91, 129--150, (2010).
  9. C. Bartocci, G. Falqui, I. Mencattini, G. Ortenzi, M. Pedroni, On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system arXiv:0902.0953 Int. Math. Res. Not. On line: 2009 Article ID rnp130, 18 pages, paper version: Vol 2010 pp. 279-296 (2010).
  10. A. Chervov, G. Falqui, V. Rubtsov Algebraic Properties of Manin matrices 1. Adv. Appl. Math. 43 (2009) 239 -- 315
    Download paper
  11. A. Chervov, G. Falqui, L. Rybnikov, Limits of Gaudin systems: classical and quantum cases SIGMA 5 (2009) 029, 17 pages
    Download Paper
  12. A. Chervov, G. Falqui Manin matrices and Talalaev's formula arXiv:0711.2236 [Math.QA]
    Published in J. Phys. A: Math. Theor. 41 No 19 (16 May 2008) 194006 (28pp). Published version
  13. G. Falqui, G. Ortenzi The Sato Grassmannian and the CH hierarchy (Oct. 2007), J. Nlin. Math. Phys.Volume 15, Issue Supplement 3, October 2008,310 - 322
    PDF file
  14. G. Falqui, A note on the rotationally symmetric SO(4) Euler rigid body
    SIGMA 3 (2007), 032, 13 pages.
    PDF file
  15. G. Falqui, F. Musso, Quantisation of bending flows.
    Czech. J. Phys. 56 1143-1148 (2006).
  16. G. Falqui, F. Musso. On Separation of Variables for Homogeneous SL(r) Gaudin Systems
    Math. Phys. Anal. Geom., 9 (2006), 233-262.
  17. PDF file
  18. G. Falqui, On a Camassa-Holm type equation with two dependent variables
    J. Phys. A: Math. Gen., 39 (2006), 327--342.
    PDF file
  19. G. Falqui, M. Pedroni. Gel'fand-Zakharevich Systems and Algebraic Integrability: the Volterra Lattice Revisited
    Regul. Chaotic Dyn. 10 (2005), 399--412.
  20. C. Bartocci, G. Falqui, M. Pedroni, A geometric approach to the separability of the Neumann-Rosochatius system. Differential Geom. Appl. 21 (2004), 349--360. PS file
  21. F. Magri, P. Casati, G. Falqui and M. Pedroni. Eight lectures on Integrable Systems. In: Integrability of Nonlinear Systems, Y. Kosmann-Schwarzbach et al. Eds., Lecture Notes in Physics 495 (2nd edition) p. 209-250, Springer Verlag (Berlin/Heidelberg), (2003).
  22. F. Magri, G. Falqui, M. Pedroni. The method of Poisson pairs in the theory of nonlinear PDEs.
    In: Direct and Inverse Methods in Nonlinear Evolution Equations. Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 Lecture Notes in Physics 632, pp. 85 - 136, Springer-Verlag Heidelberg (2003).
    PS file
  23. G. Falqui, F. Musso, Gaudin Models and Bending Flows: A Geometrical Point of View.
    SISSA preprint 45/2003/FM, PS file , J. Phys. A: Math. Gen., 36 , 11655 - 11676. (2003)
  24. G. Falqui, M. Pedroni, Separation of Variables for Bi-Hamiltonian Systems,
    SISSA preprint 27/2002/FM, nlin.SI/0204029, Math. Phys. Anal. Geom. 6, 139-179, (2003).
  25. G. Falqui, F. Musso, Bi-hamiltonian Geometry and Separation of variables for Gaudin Models: a case study.
    In: Symmetry and Perturbation Theory, Proceedings of SPT2002, S. Abenda, G. Gaeta and S. Walcher, editors. World Scientific, Singapore, (2003), pp. 42-50.
  26. G. Falqui, M. Pedroni, On a Poisson Reduction for Gelfand-Zakharevich Manifolds, (nlin.SI/0204050), Rep. of Math. Phys., 50, 395-407 (2002).
  27. G. Falqui, Separation of variables for Lax systems: a bihamiltonian point of view.
    Fourth Italian-Latin American Conference on Applied and Industrial Mathematics (Havana, 2001), 393--403, Inst. Cybern. Math. Phys., Havana, 2001.
    PS file
  28. G. Falqui, Lax representation and Poisson geometry of the Kowalevski top
    J. Phys. A: Math. Gen. 34 (2001), 2077--2085.
    PS file
  29. G. Falqui, C. Reina, A. Zampa. A note on the super Krichever map.
    Jour. Geom. Phys. 37 169-181 (2001).
  30. P. Casati, G. Falqui, M. Pedroni. A note on Fractional KdV Hierarchies. II: the Bihamiltonian structure.
    In: Coherent States, Quantization and Gravity, Proceedings of the XVII-th Workshop On Geometric Methods in Physics, Bialowieza, Poland, July 1998 (M. Schlichenmaier, et. al. eds.), Warsaw: Warsaw University Press, (2001), 319--333.
  31. G. Falqui, F. Magri, M. Pedroni. Bihamiltonian geometry and separation of variables for Toda lattices. Jour. Nonlin. Math. Phys., 8 (2001), suppl., 118--127
    PS file